# SDR LR7A07070

- Difficulty date: August 1, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 44,237 hours, 25,523 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 3308216
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK, FOUND NR 1 ENGINE OUTBD TRUSS MOUNT RIB CAP ATTACH FITTINGS BOLT HOLES DIAMETER MEASUREMENTS OUT OF LIMITS.  FITTING INBD-OUTBD REPLACED IAW SMP583 CHAPTER 51-60 AND 51-70.
